# SDR C77A20130721011

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Gouged
- Location: Rt Mlg
- Part time: 15,535 hours, 8,865 cycles
- Component: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG STRUT ASSY LOWER SIDE STAY AFT ATTACH LUG BUSHING IS SCORED ON FLANGE.      BLENDED GOUGED AREAS IAW SRM 51-10-03.
